Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes shortness of breath during urination, diarrhea and gassy stomach?

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4236 Questions

default
Posted on Wed, 8 Jun 2016 in Skin Hair and Nails
Question: i have itchy skin and rashes, i was given dexona inj and avil inj.
the problem is that it when the inj was given it seems to calm down a bit but after some few hours say 5 to 6 hour it occurs again. it has been continuing for past 3 days..
right now my symptom includes shortness of breath especially during urination, diarrhoea and gassy stomach. please reply me at the earliest n do let me know the reason name of it..
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
You have developed acute urticaria

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I have reviewed the attached photographs and you have developed acute urticaria.
It is an allergic reaction of the skin charactersised by occurence of wheals and sometimes with difficulty in breathing, diarrhoea, swelling of eyes and lips.
It can occur secondary to drugs, bee stings or anyother insect bite, food allergies or any infection in the body.
The treatment given to you is absolutely fine. Both are antiallergy medicines. It will take time to settle.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 3 hours later
Thank you for your steadfast reply.
Besides i have some more queries i.e how many days will it take to heal approximately and if itching persist can i continue with the medication plus how many injection can i take in a day ?
doctor
Answered by Dr. Asmeet Kaur Sawhney 41 minutes later
Brief Answer:
Usually 7-10 days to resolve

Detailed Answer:
Acute urticaria usually takes 7-10 days to resolve but it can vary from person to person.
Yes you can continue with the medicines.
You can take injection avil 2-3 times in a day but injection dexona has to be taken once daily.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 25 minutes later
Thank you doc
doctor
Answered by Dr. Asmeet Kaur Sawhney 5 minutes later
Brief Answer:
Welcome!!

Detailed Answer:
Welcome!!
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Diarrhoea

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the...

doctor1 MD

My 4 month old boy poop is somewhat whitish yellow/lime color since 2/3 days and its loose in nature .Previously his poop color was sometimes...

doctor1 MD

Hi My wife is now almost 38 weeks pregnant. Today she had uneasiness in stomach and had loose motions . Is this the start of labour. How and when...

doctor1 MD

i have been suffering from stomach acidity doctor prescribed me pan 40 and perinom tablets but after 4 days of prescription, im suffering from...

doctor1 MD

I was vacationing in new york and returned to california on December 1. I ate a lot of street food in New York. On my flight home, I had stomach...

doctor1 MD

Three days ago I went to the local emerg department with nausea , vomitting, dizziness , headache and strong abdominal pain . They took blood and...

doctor1 MD

Ok my son has had diarrhea and vomiting Tuesday and Wednesday just loose stool. No fever except Tuesday eveing only 100. He went to school today...